Journal article icon

Journal article

Generalized Pauli constraints in small atoms

Abstract:

The natural occupation numbers of fermionic systems are subject to non-trivial constraints, which include and extend the original Pauli principle. Several decades after the first generalized Pauli constraints had been found, a recent mathematical breakthrough has clarified their mathematical structure and has opened up the possibility of a systematic analysis. Early investigations have found evidence that these constraints are exactly saturated in several physically relevant systems; e.g. in ...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted manuscript

Actions


Access Document


Files:
Publisher copy:
10.1103/PhysRevA.97.052503

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Physics; Atomic & Laser Physics
Altunbulak, M More by this author
Whitfield, JD More by this author
Expand authors...
Swiss National Science Foundation More from this funder
Oxford Martin Programme on Bio-Inspired Quantum Technologies More from this funder
Danish Council for Independent Research More from this funder
Expand funders...
Publisher:
American Physical Society Publisher's website
Journal:
Physical Review A Journal website
Volume:
97
Pages:
052503
Publication date:
2018-05-09
Acceptance date:
2018-04-18
DOI:
EISSN:
1094-1622
ISSN:
1050-2947
Pubs id:
pubs:735248
URN:
uri:57f0b5be-66fd-43d3-b4f4-3786809ece7e
UUID:
uuid:57f0b5be-66fd-43d3-b4f4-3786809ece7e
Local pid:
pubs:735248
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP